| Catalog Number |
C014D |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the needle broke in half while sewing bowel.Both halves of the needle were retrieved from the patient.The surgery was not delayed due to the reported event.The surgery was successfully completed.There were no adverse patient consequences reported.